# SDR UPS03840192

- Difficulty date: February 3, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RADIOGRAPHIC (X-RAY) INSPECTION DETECTED AN INTERNAL DOUBLER REPAIR BETWEEN THE OUTER SKIN AND INTERNAL DOUBLER OF THE L-2 DOOR UPPER CORNER,THE SKIN HAS A CUTOUT APPROX 1.75 X .90.  INTERNAL DOUBLER REPAIR IS CONDITION II, AT STA 1660 LONG 10L.  REMOVED PREVIOUS REPAIR DOUBLER, NDT VERIFIED NO CRACKS AT EXISTING CUTOUT.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG 18.
